# SDR AALA202112079389

- Difficulty date: December 5, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N964NN
- Make and model: Boeing 737*
- Aircraft serial: 31210
- Aircraft time: 20,608 hours, 8,076 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MEGAPHONE INOPERATIVE IN FWD CABIN. REPLACED BATTERY IN MEGAPHONE IAW AMM 25-64-00, OPS CHECK GOOD.
